# SDR AUS20020292

- Difficulty date: March 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Enstrm F28C
- Engine: Lyc HIO360E1AD
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: VARIOUS
- Condition: Damaged
- Location: Tailboom
- Part time: 1,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL BOOM BULKHEAD AND SKINS CRACKED. INCORRECT ANCHOR NUTFITTED.
